Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Supplement to A New Lower Bound for Odd Perfect Numbers

Richard P. Brent and Graeme L. Cohen
Mathematics of Computation
Vol. 53, No. 187 (Jul., 1989), pp. S7-S24
DOI: 10.2307/2008385
Stable URL: http://www.jstor.org/stable/2008385
Page Count: 18
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Supplement to A New Lower Bound for Odd Perfect Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
S7
    S7
  • Thumbnail: Page 
S8
    S8
  • Thumbnail: Page 
S9
    S9
  • Thumbnail: Page 
S10
    S10
  • Thumbnail: Page 
S11
    S11
  • Thumbnail: Page 
S12
    S12
  • Thumbnail: Page 
S13
    S13
  • Thumbnail: Page 
S14
    S14
  • Thumbnail: Page 
S15
    S15
  • Thumbnail: Page 
S16
    S16
  • Thumbnail: Page 
S17
    S17
  • Thumbnail: Page 
S18
    S18
  • Thumbnail: Page 
S19
    S19
  • Thumbnail: Page 
S20
    S20
  • Thumbnail: Page 
S21
    S21
  • Thumbnail: Page 
S22
    S22
  • Thumbnail: Page 
S23
    S23
  • Thumbnail: Page 
S24
    S24